# SDR AALA202102099003

- Difficulty date: January 9, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N919US
- Make and model: Airbus A321-231
- Aircraft serial: 6479
- Aircraft time: 18,728 hours, 7,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORRODED SHEAR PLATE LOCATED BETWEEN FR69 AND FR70 AT STGR 23R. REPLACED SHEAR PLATE PER SRM 51-72-11-911-001, 51-42-11-801 & DWG D53474180.
